Once More on the Lefschetz Fixed Point Theorem

Tom 55 / 2007

Lech Górniewicz, Mirosław Ślosarski Bulletin Polish Acad. Sci. Math. 55 (2007), 161-170 MSC: 55M20, 54H25, 55M15. DOI: 10.4064/ba55-2-7

Streszczenie

An abstract version of the Lefschetz fixed point theorem is presented. Then several generalizations of the classical Lefschetz fixed point theorem are obtained.

Autorzy

  • Lech GórniewiczSchauder Center for Nonlinear Studies
    Nicolaus Copernicus University
    Chopina 12//18
    87-100 Toruń, Poland
    e-mail
  • Mirosław ŚlosarskiTechnical University of Koszalin
    Śniadeckich 2
    75-453 Koszalin, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek